# SDR CAL951088

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 560
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT FORWARD CARGO DOOR THRESHOLD, STATION 560.  THE CORROSION WAS REMOVED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (M)
